Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Having over-active and under-active thyroid, swollen feet and ankles, bloating. Symptoms of fluid retention?

hi there, I am experiencing symptoms of both over active and underactive thyroid . I have many symptoms shown here, I am diabetic, insulin dependant. My feet and ankles sweel every few days or so, and as the day goes on, I feel like my body swells. when I wake up in the morning my chest and stomach are fairly flat, by say 2 o clock I have developed man boobs and feel bloated, I was wondering if I am maybe retaining fluid. thank you.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Naturopathy & Yoga Specialist 's  Response
the fluid retention in the body due to the following reasons like
venous insufficiency
side effects of medicines
cardio vascular disorders
kidney diseases
lung diseases
cirrhosis of liver
endocrine disorders.
so to find out the exact cause lab investigations are must consult a doctor for further evaluations and for the treatments.
hope this answers your query.
take care.
wish you speedy recovery.
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor